# SDR AU510001881

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Mooney M-20G
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YK1
- System (JASC): 2701 · Control Column Section
- Part: Control Wheel
- Part number: 917010507
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL WHEEL CRACKED FROM TOP BOLT HOLE.
